# SDR ASAA0180039

- Difficulty date: January 31, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING SERVICE CHECK, OVERHEAD EMERGENCY LIGHTS AT THE AFT GALLEY AND CENTER AISLE WERE DETERMINED TO BE INOPERATIVE.  REMOVED AND REPLACED ASSOCIATED BATTERY PACK ASSEMBLIES.  LIGHTS THEN OPERATED PROPERLY.  (M)
